Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

MonaS

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

  1. I also use bioskincare and have since I started accutane (on 3rd month now at 60mg). I love the bioskincare products and use the bioskinrejuvination on my face. I don't have dry skin on my face, and it is really helping protect and heal my skin. I put a layer of this on my face, followed by patting on a layer of Aquaphor to seal it in. I also take hyaluronic acid supplements which help deal with the dry skin, hair loss, joint pain, dry eyes, and dry lips. Other supplements I take are MSM an
  2. Hey Colleenie - I'm so sorry you're having problems and additional stress right before your wedding. I'm sending hugs and hope to you, and just want to say hang in there! It's only February - you have all of March, and April, and May for the tane to finish it's job. It will get better and there is still time. Keep posting on your progress, and focus on what you need to do for wedding. And :clap: Congrats!
  3. Hi - Hyaluronic Acid may be found online or at a drugstore like Walgreens. It comes in pill form, or in liquid, such as Synthovial Seven. I got the pill form on Amazon.com - Source Naturals Hyaluronic Joint Complex, with Glucosamine, Chondroitin and MSM, Tablets, 120 tablets for $30. There are also topical forms of hyaluronic acid that I have not yet tried, because my focus was my aching knees and dry eyes! Here are sites about the supplement: http://www.rejuvenation-science.com/hylauronic-
  4. Hi - I do kickboxing, high impact aerobics, and lift weights. I highly recommend taking hyaluronic acid with glucosamine and MSM. Hyaluronic Acid is found in your joints and the liquid that coats the surface of your eyes. Along with changing your sebaceous glands to produce less oil, Accutane unfortuantely also removes hyaluronic acid from your body. This is what causes the joint pain, dry eyes, dry hair, dry skin/lips. Taking hyaluronic acid combats the negative side effects but does not co
  5. I put vaseline on my feet and elbows. But I am loving aquaphor. I first put a on a little CeraVe on my face, then I put Aquaphor on my face everywhere. I think it is helping my red spots too. Last night I read the Aquaphor bottle and it says it protects scrapes and scratches, but also mega moisturizes dry skin and LIPS. so I started sticking that stuff on my lips too. I have something on them at all times. Maybe that will help you. I have ordered things from drugstore.com that I haven
  6. Hi Pumpkin - I haven't been on accutane long at all (3 days -- 30 mg) but I have been putting a little vaseline up each nostril before bed and then in the morning after I get up. No nosebleeds or any blood coming out when I blow my nose. I hope doing that would help you too. Is it your lips that are sore or the skin around them? I already have a ton of chapstick because I've always had a chapstick fettish. (emptied out my purse one time and found over 30.... I have issues.... :whistle:
  7. Hi - I have only been on Accutane for 3 days. So far no dry skin or lips, (30 mg/day, f, 32) but I have an arsenal of moisturizers that I am applying everywhere. :shifty: I have had new zits appear, and have not applied anything because I've read that's "bad". However, if you are using tea tree oil and it's working, then continue using it! I think I may start trying it too, and then I'll come back and tell you my experience with it. My inclination is to say if it is working, and not giving
  8. Hi - I used bare minerals and LOVE them. In fact, I think it blends well enough that guys could use it on bad spots too. It is wonderful stuff! I started accutane on Monday and am worried that using only a powder would be too drying. So, I started using Clinique's new Supermoisture Makeup along with the bare minerals concealer. The Clinique foundation doesn't have SPF, but it's really creamy, and feels great. Might be worth trying out a sample. I use CeraVe moisturizer, then a small sm
  9. I tried minocycline and it made me very nauseated. Eating didn't help and it didn't improve my skin either. I switched to doxycycline and spironolactone which seem to be helping. I recently started taking fish oil, multi-B vitamin, taurine, and drinking tons of water. I also do the baby brush method and am using ACV. My face has improved tremendously in the past week, and is better than it has been in years. Good luck!
×